Red skin marks

Topic created · 5 Posts · 402 Views
  • Iv always had blotchy red marks on my back. Is steroid use linked to red spots ? The spots have moved to appear on one shoulder front and sides . There not raised bumps or itchy . But started on my back before I used gear. Id say it’s gotten worse since using . I always thought it was heat rash from the gym and stringers with raw back on the benches .I

    They are full red blotches,to individual marks that look like healed skin (scare faded skin like). Never are itchy ,flake,dry looking .

    Maybe a fungus? Or from something on the inside like liver damage from high protein ? All I know is they been there for years …maybe see a dermatologist, but seeing if anyone can relate

  • Which aas are you on?

  • Did my first cycle in November for two months on 525 prop a week, few weeks tbol with first one

    I decided to do there months using a new ester cypanaite of 750-upping to 1g after 5 weeks and blood work. Did dbol first month and ended month 3 on anadrol. So I was on for longer being three months than my two months on prop., I’m now one week out from cursing on 250mg,witch I will do another 3 months blast before I pct. Was thinking these spots could have gotten worse because longer duration on gear also?

    I’m also on HCG @“Allstar1233”

  • Idk man, I’m stumped. Maybe see a dermatologist

  • Try CeraVe salycilic acid body scrub and ammonium lactate lotion. It’s a great combo for removing unsightly bumps/marks on your skin.

Log in to reply